Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 420264, 13 pages
http://dx.doi.org/10.1155/2015/420264
Research Article

3-Dimensional Stochastic Seepage Analysis of a Yangtze River Embankment

School of Maritime and Civil Engineering, Zhejiang Ocean University, Zhoushan 316000, China

Received 20 August 2015; Accepted 26 October 2015

Academic Editor: Miguel E. Vázquez-Méndez

Copyright © 2015 Yajun Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. M. Tsao, M. K. Wang, M. C. Chen, Y. Takeuchi, S. Matsuura, and H. Ochiai, “A case study of the pore water pressure fluctuation on the slip surface using horizontal borehole works on drainage well,” Engineering Geology, vol. 78, no. 1-2, pp. 105–118, 2005. View at Publisher · View at Google Scholar · View at Scopus
  2. D. V. Griffiths and G. A. Fenton, “Three-dimensional seepage through spatially random soil,” Journal of Geotechnical Engineering, vol. 123, no. 2, pp. 153–160, 1997. View at Publisher · View at Google Scholar · View at Scopus
  3. S. M. Moore, “Stochastic fields from stochastic mechanics,” Journal of Mathematical Physics, vol. 21, no. 8, pp. 2102–2110, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. S. N. Numerov, “Nonlinear seepage in anisotropic media,” in Proceedings of the 15th Congress of the International Association for Hydraulic Research, no. 3, pp. 39–46, Istanbul, Turkey, 1973.
  5. M. Schevenels, G. Lombaert, and G. Degrande, “Application of the stochastic finite element method for gaussian and non-gaussian systems,” Proceedings of the ISMA, no. 1, pp. 120–124, 2004. View at Google Scholar
  6. A. Dogan and L. H. Motz, “Saturated-unsaturated 3D groundwater model. I: development,” Journal of Hydrologic Engineering, vol. 10, no. 6, pp. 492–504, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. V. M. Shestakov, “Generalized model of plane seepage flow,” Fluid Dynamics, vol. 27, no. 1, pp. 141–143, 1992. View at Publisher · View at Google Scholar · View at Scopus
  8. H. Tao and W. R. John, “A mathematical model for seepage of deeply buried groundwater under higher pressure and temperature,” Journal of Hydrology, vol. 327, no. 1-2, pp. 42–54, 2006. View at Publisher · View at Google Scholar
  9. G. A. Fenton and D. V. Griffiths, “Statistics of flow through a simple bounded stochastic medium,” Water Resources Research, vol. 29, no. 6, pp. 1825–1830, 1993. View at Google Scholar
  10. C. I. Mansur, G. Postol, and J. R. Salley, “Performance of relief well systems along Mississippi river levees,” Journal of Geotechnical and Geoenvironmental Engineering, vol. 126, no. 8, pp. 727–738, 2000. View at Publisher · View at Google Scholar · View at Scopus
  11. K. I. Anisimov, “Causes of seasonal variations of the seepage regime of earth structures,” Hydrotechnical Construction, vol. 22, no. 9, pp. 537–541, 1988. View at Publisher · View at Google Scholar · View at Scopus
  12. S. A. Isiorho, F. M. Beeching, P. M. Stewart, and R. L. Whitman, “Seepage measurements from Long Lake, Indiana Dunes National Lakeshore,” Environmental Geology, vol. 28, no. 2, pp. 99–105, 1996. View at Publisher · View at Google Scholar · View at Scopus
  13. B.-J. Bathe and M. R. Khoshgoftaar, “Finite element free surface seepage analysis without mesh iteration,” International Journal for Numerical & Analytical Methods in Geomechanics, vol. 3, no. 1, pp. 13–22, 1979. View at Publisher · View at Google Scholar · View at Scopus
  14. A. M. Antonova and I. I. Moiseikina, “Seepage of a fluid to an imperfect well in a bounded nonhomogeneously anisotropic fissured-porous layer,” Journal of Mathematical Sciences, vol. 71, no. 5, pp. 2666–2669, 1994. View at Publisher · View at Google Scholar · View at Scopus
  15. F. D. Patrick, A. G. Teamrat, J. C. Paul, J. A. Rodríguez-Pineda, L. Villalba, and R. De la Garza, “Heterogeneous seepage at the Nopal I natural analogue site, Chihuahua, Mexico,” Hydrogeology Journal, vol. 20, no. 1, pp. 155–166, 2012. View at Publisher · View at Google Scholar
  16. M. P. Bruen and Y. Z. Osman, “Sensitivity of stream-aquifer seepage to spatial variability of the saturated hydraulic conductivity of the aquifer,” Journal of Hydrology, vol. 293, no. 1–4, pp. 289–302, 2004. View at Publisher · View at Google Scholar · View at Scopus